Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 84 of 97 found articles
 
 
  The Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains of the plane
 
 
Title: The Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains of the plane
Author: Boccia, Serena
Salvato, Maria
Transirico, Maria
Appeared in: Mathematica Slovaca
Paging: Volume 63 (2013) nr. 6 pages 1321-1332
Year: 2013
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 84 of 97 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands